PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 157 | 2-3 | 287-298
Tytuł artykułu

Bounds for maps of an interval with one reflecting critical point. I

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove real bounds for interval maps with one reflecting critical point.
Słowa kluczowe
Rocznik
Tom
157
Numer
2-3
Strony
287-298
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-11-10
poprawiono
1997-11-30
Twórcy
Bibliografia
  • [LS1] G. Levin and S. van Strien, Bounds for maps of an interval with one reflecting critical point. II, in preparation.
  • [LS2] G. Levin and S. van Strien, Total disconnectedness of the Julia set of real polynomials, preprint IHES, 1996/68 (1996).
  • [LS3] G. Levin and S. van Strien, Local connectivity of the Julia set of real polynomials, Ann. of Math., to appear.
  • [Ma] M. Martens, Interval dynamics, thesis, Delft, 1990.
  • [MS] V. de Melo and S. van Strien, One-Dimensional Dynamics, Ergeb. Math. Grenzgeb. 25, Springer, 1993.
  • [S] D. Sullivan, Bounds, quadratic differentials, and renormalization conjectures, in: AMS Centennial Publications, Vol. II, Amer. Math. Soc., 1992, 417-466.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv157i2p287bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.